# SDR USAA2013030500006

- Difficulty date: March 4, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 73,550 hours, 33,073 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Bolt
- Condition: Sheared
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICS REPORT - FOUND SHEARED BOLT ON SEAT TRACK STRINGER ATTACH POINT AT FORWARD WALL AFT CARGO LEFT SIDE IN CEILING.  REPLACED SHEARED BOLT AT SEAT TRACK ATTACH POINT JUST AFT OF FR46 IAW A320 SRM 51-42-11.
